Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 309392, 7 pages
http://dx.doi.org/10.1155/2013/309392
Research Article

-Skew -McCoy Rings

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 22 April 2013; Revised 3 July 2013; Accepted 10 July 2013

Academic Editor: Baolin Wang

Copyright © 2013 Areej M. Abduldaim and Sheng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. P. Nielsen, “Semi-commutativity and the McCoy condition,” Journal of Algebra, vol. 298, no. 1, pp. 134–141, 2006. View at Publisher · View at Google Scholar · View at Scopus
  2. N. H. McCoy, “Remarks on divisors of zero,” The American Mathematical Monthly, vol. 49, pp. 286–295, 1942. View at Google Scholar
  3. M. Başer, T. K. Kwak, and Y. Lee, “The McCoy condition on skew polynomial rings,” Communications in Algebra, vol. 37, no. 11, pp. 4026–4037, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. C. Jeon, H. K. Kim, N. K. Kim, T. K. Kwak, Y. Lee, and D. E. Yeo, “On a generalization of the McCoy condition,” Journal of the Korean Mathematical Society, vol. 47, no. 6, pp. 1269–1282, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. M. B. Rege and S. Chhawchharia, “Armendariz rings,” Proceedings of the Japan Academy A, vol. 73, no. 1, pp. 14–17, 1997. View at Google Scholar · View at Scopus
  6. C. Y. Hong, N. K. Kim, and T. K. Kwak, “On skew Armendariz rings,” Communications in Algebra, vol. 31, no. 1, pp. 103–122, 2003. View at Google Scholar · View at Scopus
  7. C. Y. Hong, T. K. Kwak, and S. T. Rizvi, “Extensions of generalized armendariz rings,” Algebra Colloquium, vol. 13, no. 2, pp. 253–266, 2006. View at Google Scholar · View at Scopus
  8. L. Ouyang, “Ore extensions of Skew π-Armendariz rings,” Bulletin of the Iranian Mathematical Society, 2011. View at Google Scholar
  9. G. F. Birkenmeier, H. E. Heatherly, and E. K. Lee, “Completely prime ideals and associated radicals,” in Ring Theory (Granville, OH, 1992), pp. 102–129, World Scientific, River Edge, NJ, USA, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. U. Hwang, Y. C. Jeon, and Y. Lee, “Structure and topological conditions of NI rings,” Journal of Algebra, vol. 302, no. 1, pp. 186–199, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. G. F. Birkenmeier, J. Y. Kim, and J. K. Park, “A connection between weak regularity and the simplicity of prime factor rings,” American Mathematical Society, vol. 122, no. 1, pp. 53–58, 1994. View at Google Scholar
  12. R. Y. C. Ming, “VNR rings, π-regular rings and annihilators,” Commentationes Mathematicae Universitatis CarolinaeNo, vol. 50, no. 1, pp. 25–26, 2009. View at Google Scholar
  13. M. S. Abbas and A. M. Abduldaim, “π-regularity and full π-stability on commutative rings,” Al-Mustansirya Journal of Science, vol. 12, no. 2, pp. 131–146, 2001. View at Google Scholar
  14. T. K. Kwak, “Prime radicals of Skew polynomial ring,” International Journal of Mathematical Sciences, vol. 2, no. 2, pp. 219–227, 2003. View at Google Scholar
  15. V. K. Bhat, “On 2-primal ore extensions over noetherian σ(*)-rings,” Buletinul Academiei de Stiinte a Republicii Moldova. Matematica, vol. 65, no. 1, pp. 42–49, 2011. View at Google Scholar · View at MathSciNet
  16. G. Marks, “Skew polynomial rings over 2-primal rings,” Communications in Algebra, vol. 27, no. 9, pp. 4411–4423, 1999. View at Google Scholar · View at Scopus
  17. W. Chen, “On semiabelian π-regular rings,” International Journal of Mathematical Sciences, vol. 2007, pp. 1–10, 2007. View at Google Scholar
  18. K. R. Goodearl and R. B. Warfield Jr., An Introduction to Noncommutative Noetherian Rings, Cambridge University Press, Cambridge, UK, 2nd edition, 2004.
  19. A. Badawi, “On abelian π-regular rings,” Communications in Algebra, vol. 25, no. 4, pp. 1009–1021, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  20. X. M. Song, X. D. Li, and S. Z. Yang, “On Skew McCoy rings,” Journal of Mathematical Research and Exposition, vol. 31, no. 2, pp. 323–329, 2011. View at Google Scholar
  21. L. Liang, L. Wang, and Z. Liu, “On a generalization of semicommutative rings,” Taiwanese Journal of Mathematics, vol. 11, no. 5, pp. 1359–1368, 2007. View at Google Scholar · View at Scopus
  22. W. Chen, “On nil-semicommutative rings,” Thai Journal of Mathematics, vol. 9, no. 1, pp. 39–47, 2011. View at Google Scholar · View at Scopus
  23. V. K. Bhat, “Ore extensions over 2-primal Noetherian rings,” Buletinul Academiei de Stiinte a Republic II Moldova, Matematica, no. 3, pp. 34–43, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Ouyang and L. Jingwang, “On Weak (α,δ)-compatible Rings,” International Journal of Algebra, vol. 5, no. 26, pp. 1283–1296, 2011. View at Google Scholar